# SDR AALA960760

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER SLANT PANEL LANDING (2 ANGLE) LEFT SIDE OF FORWARD CARGO (LOWER GALLEY).  INSTALLED NEW 'Z' CHANNEL FROM STATION 625 TO STATION 235 AARD 51-01-00-05 ITEM 5 PAGE 1.  (M)
